Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? SLS

Posted by MightyKondrian on August 21, 2017, at 17:02:16

In reply to Re: Can meds cause a sense of dread/doom/fear? porkpiehat, posted by SLS on August 18, 2017, at 0:11:11

> Nardil feels very much different than Parnate. In my experience, it is more of a mood brightener and can be pro-social. However, mania or hypomania may be a greater risk with Nardil, especially early in treatment. You might need to establish some type of anti-manic coverage, hopefully one that doesn't aggravate depression. Depakote can be a great anti-manic drug, but sometimes leaves one mildly to moderately depressed. Abilify can be a good choice to prevent mania, too. It can also produce some remarkable antidepressant effects when combined with an antidepressant. I know someone who actually did well combining Abilify with Lamictal. I take both drugs in addition to Parnate.
>
> Let me know what your thought are on these things.
>
>
> - Scott

I have an idea I might be BPII as well. Asked my doc last time. He simply replied "maybe, but I'm more concerned with what works for YOU rather than that diagnosis." Fair enough, but I want the diagnosis. It can help me with certain life situations (esp housing). Also should I more than likely need to see a new doc in the future they will most likely treat BPII 'their way'

80% of add-ons often do appear to work initially or within a couple of weeks but they mostly poop out quick-time.

I'm doing surprisingly well on 5mg Abilify right now and for the previous month. Still good day bad day tho. I may well benefit from a mood stabilizer like lamotrigine but I would be interested in adding lithium back in (from 3yrs ago). I've taken lithium on Marplan but never on Nardil.

Its hard making decision when on an MAOI. There are many combinations, but where I would need an MAOI washout before hand. Thats a big step. Last time I did it myself. In future I will ask for a hospital bed. Its hard, I can never take my emotions along to the docs. Usually I've been waiting so long I'm happy the day I see my pdoc or even GP. I think my doc knows this. See him again this coming Thursday.
Hate the way they send you back him just coz u dont say ur suicidal. But saying so you are handing over your rights so it seems.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MightyKondrian thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094556.html